Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 347401, 5 pages
http://dx.doi.org/10.1155/2013/347401
Research Article

On Two Projection Algorithms for the Multiple-Sets Split Feasibility Problem

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 15 July 2013; Accepted 27 November 2013

Academic Editor: Livija Cveticanin

Copyright © 2013 Qiao-Li Dong and Songnian He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiao-Li Dong and Songnian He, “On Two Projection Algorithms for the Multiple-Sets Split Feasibility Problem,” Journal of Applied Mathematics, vol. 2013, Article ID 347401, 5 pages, 2013. https://doi.org/10.1155/2013/347401.